MathSciNet Relay Station
MathSciNet bibliographic data
MR1948097 (2003m:60018) 60B15 (20P05 60G50 82B41)
Pittet, Christophe; Saloff-Coste, Laurent Random walks on abelian-by-cyclic groups. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1071–1079 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement